On interval and indifference graphs

Marcin Krzywkowski , Jerzy Topp

Abstract

n/a
Author Marcin Krzywkowski
Marcin Krzywkowski,,
-
, Jerzy Topp II
Jerzy Topp,,
- Institute of Informatics
Other language title versions
Journal seriesMathematical Reports, ISSN 1582-3067
Issue year2017
Vol19
No1
Pages1-5
Publication size in sheets0.5
Keywords in Englishline graph, middle graph, total graph, interval graph, indifference graph
URL http://imar.ro/journals/Mathematical_Reports/Pdfs/2017/1/1.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.246 (2) - 2016=0.237 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back